# SDR HALA2011010800015

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,030 hours, 5,859 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning Light
- Condition: False Activation
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FLT CREW WAS PRE FLIGHT CHECK, TCAS FAIL APPEARED.  CB RESET TCAS CHECKED AND RECONFIRMED TCAS 2 PROCESSOR AND CHECKS NORMAL ON EHSI SCREEN. ACFT OK FOR SVC.
